On the evolution of simple material structures


Elzanowski, Marek ; Binz, Ernst


URL: http://www.ovgu.de/ifme/zeitschrift_tm/2002_Heft1/...
Additional URL: https://www.researchgate.net/publication/228398147...
Document Type: Article
Year of publication: 2002
The title of a journal, publication series: Technische Mechanik
Volume: 22
Issue number: 1
Page range: 36-42
Place of publication: Magdeburg
Publishing house: Inst.
ISSN: 0232-3869 , 2199-9244
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik I (N. N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Elzanowski, Marek ; Binz, Ernst (2002) On the evolution of simple material structures. Technische Mechanik Magdeburg 22 1 36-42 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item